• 全国中文核心期刊
  • 中国科技核心期刊
  • 美国工程索引(EI)收录期刊
  • Scopus数据库收录期刊
Zhang Wu, Zhang Xianhong. Elastic Models of Jointed Rock Masses[J]. Chinese Journal of Geotechnical Engineering, 1987, 9(4): 33-44.
Citation: Zhang Wu, Zhang Xianhong. Elastic Models of Jointed Rock Masses[J]. Chinese Journal of Geotechnical Engineering, 1987, 9(4): 33-44.

Elastic Models of Jointed Rock Masses

More Information
  • Published Date: July 24, 1987
  • It is assumed that the rock mass with multi-directional joint is nearly a continuous elastic anisotropic medium. Mathematical elastic models based on elastic constants of jointed material and intact rock mass, and geometric parameters of joints, are presented for uni-directional (statified), bi-directional and multi-directional jointed rock masses.

Catalog

    Article views (1113) PDF downloads (269) Cited by()
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return